# SDR AT0200087

- Difficulty date: November 1, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Part serial: 1041596
- Location: Right
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAKE OFF FRO 28L-CLIMBING THROUGH 3,000' LEAD FLIGHT ATTENDANT REPORTED SMOKE IN CABIN, DECLARED EMERGENCY, RETURNED TO PIT, COMPLETED EMERGENCY CHECK LIST.                     CORRECTIVE ACTION:         INSPECTED, BOTH A/C PACKS DURING FULL POWER TAKE OFF RUN.  ENGINE RUN PERFORMED TWICE.  MAINTENANCE INSPECTED LAVATORIES, AFT FLIGHT ATTENDANT OVERHEAD PANELS AND ALL CABINS BALLASTS.  REMOVED AND REPLACED RIGHT AIR CYCLE MACHINE.  NO FURTHER DEFECTS OR SMELLS NOTED.
